Research Group
Jürgen Jost

Contact: Email
Phone:
+49 (0) 341 - 9959 - 550

Address:
Inselstr. 22
04103 Leipzig

Administrative Assistant:
Antje Vandenberg
Email, Phone/Fax:
+49 (0) 341 - 9959
- 552
- 555

Recent publications of group members

Atay, F. M. and L.Roncoroni: Lumpability of linear evolution equations in Banach spaces
In: Evolution equations and control theory, 6 (2017) 1, p. 15-34
 DOI: 10.3934/eect.2017002

Bavcák, M. ; Montag, M. and G. Steidl: Convergence of functions and their Moreau envelopes on Hadamard spaces
In: Journal of approximation theory, 224 (2017), p. 1-12
 DOI: 10.1016/j.jat.2017.08.006

Banerjee, Pr. K. ; Rauh, J. and G.Montúfar: Computing the unique information
MIS-Preprint: 73/2017

Banisch, Sv. and E.Olbrich: The Coconut Model with heterogeneous strategies and learning
In: The journal of artificial societies and social simulation, 20 (2017) 1, art-no. 14
 MIS-Preprint: 75/2016   DOI: 10.18564/jasss.3142

Bauer, Fr. ; Chung, F. ; Lin, Y. and Y. Liu: Curvature aspects of graphs
In: Proceedings of the American Mathematical Society, 145 (2017) 5, p. 2033-2042
 DOI: 10.1090/proc/13145

Bauer, Fr. ; Hua, B. ; Jost, J. ; Liu, Sh. and G.Wang: The geometric meaning of curvature : local and nonlocal aspects of Ricci curvature
In: Modern approaches to discrete curvature / L. Najman ... (eds.)
Cham : Springer, 2017. - P. 1 - 62
(Lecture notes in mathematics ; 2184) 
 DOI: 10.1007/978-3-319-58002-9_1

Bauer, Fr. ; Hua, B. and Sh.-T. Yau: Sharp Davies-Gaffney-Grigor'yan Lemma on graphs
In: Mathematische Annalen, 368 (2017) 3/4, p. 1429-1437
 DOI: 10.1007/s00208-017-1529-z

Bordag, Lj. A. and I. P.Yamshchikov: Lie group analysis of nonlinear Black-Scholes models
In: Novel methods in computational finance / M. Ehrhardt ... (eds.)
Cham : Springer, 2017. - P. 109 - 128
(Mathematics in industry ; 25)
 DOI: 10.1007/978-3-319-61282-9_7

Bordag, Lj. A. and I. P.Yamshchikov: Optimization problem for a portfolio with an illiquid asset : Lie group analysis
In: Journal of mathematical analysis and applications, 453 (2017) 2, p. 668-699
 DOI: 10.1016/j.jmaa.2017.04.014

Ceballos, C. ; Padrol, A. and C.Sarmiento: Geometry of v-Tamari lattices in types A and B
In: Seminaire lotharingien de combinatoire, 78B (2017), art-no. 68
 MIS-Preprint: 74/2016

Chen, W. ; Zhu, X.-N. ; Fei, Sh.-M. and Zh.-J. Zheng: Lower bound of multipartite concurrence based on sub-partite quantum systems
In: Quantum information processing, 16 (2017) 12, art-no. 288
 DOI: 10.1007/s11128-017-1742-4

Czabarka, ÔE. ; Rauh, J. ; Sadeghi, K. ; Short, T. and L. Székely: On the number of non-zero elements of joint degree vectors
In: The electronic journal of combinatorics, 24 (2017) 1, art-no. P1.55
 

De Risi, V.: Book review: 'The Oxford handbook of generality in mathematics and the sciences', edited by Karine Chemla, Renaud Chorlay and David Rabouin, 2016
In: Early science and medicine, 22 (2017) 4, p. 399-403
 DOI: 10.1163/15733823-00224P13

Deng, Sh. and W.Li: Spreading dynamics of forget-remember mechanism
In: Physical review / E, 95 (2017) 4, art-no. 042306
 DOI: 10.1103/PhysRevE.95.042306

Ehrig, T. ; Jost, J. and R. Nagel: Bidding with coordination risks
MIS-Preprint: 38/2017

Fisher, T. ; Petty, T. and S.Tikhomirov: Nonlocally maximal and premaximal hyperbolic sets
In: Modern theory of dynamical systems : a tribute to Dmitry Victorovich Anosov / A. Katok ... (eds.)
Providence, Rhode Island : American Mathematical Society, 2017. - P. 83 - 99
(Contemporary mathematics ; 692) 
 DOI: 10.1090/conm/692/13914

Flori, C. and T.Fritz: (Almost) C*-algebras as sheaves with self-action
In: Journal of noncommutative geometry, 11 (2017) 3, p. 1069-1113
 MIS-Preprint: 84/2015

Fritz, T. ; Netzer, T. and A. B.Thom: Spectrahedral containment and operator systems with finite-dimensional realization
In: SIAM journal on applied algebra and geometry, 1 (2017) 1, p. 556-574
 MIS-Preprint: 64/2016   DOI: 10.1137/16M1100642

Fritz, T. and P.Perrone: A probability monad as the colimit of finite powers
MIS-Preprint: 77/2017

Gurevich, P. and S.Tikhomirov: Rattling in spatially discrete diffusion equations with hysteresis
In: Multiscale modeling and simulation, 15 (2017) 3, p. 1176-1197
 MIS-Preprint: 10/2016   DOI: 10.1137/16M106039X

Güneysu, B. and M. J.Pflaum: The profinite dimensional manifold structure of formal solution spaces of formally integrable PDEs
In: Symmetry, integrability and geometry : methods and applications (SIGMA), 13 (2017), art-no. 003
 DOI: 10.3842/SIGMA.2017.003

Han, X. L. ; Jost, J. ; Liu, L. and L.Zhao: Bubbling analysis for approximate Lorentzian harmonic maps from Riemann surfaces
In: Calculus of variations and partial differential equations, 56 (2017) 6, art-no. 175
 MIS-Preprint: 31/2017   DOI: 10.1007/s00526-017-1271-0

Hofrichter, J. ; Jost, J. and T. D.Tran: Information geometry and population genetics : the mathematical structure of the Wright-Fisher model
Cham : Springer, 2017. - XIV, 322 p.
(Understanding complex systems)
ISBN 978-3-319-52044-5 - ISBN 978-3-319-52045-2
 DOI: 10.1007/978-3-319-52045-2

Horstmeyer, L.: Towards a geometric theory of exact lumpability
Dissertation, Universität Leipzig, 2017

Jiang, J. ; Han, J. ; Zhang, R. and W.Li: The transition point of the Chinese multilayer air transportation networks
In: International journal of modern physics / B, 31 (2017) 26, art-no. 1750186
 DOI: 10.1142/S0217979217501867

Jost, J. ; Keßler, E. ; Tolksdorf, J. ; Wu, R. and M.Zhu: From harmonic maps to the nonlinear supersymmetric sigma model of quantum field theory : at the interface of theoretical physics, Riemannian geometry and nonlinear analysis
MIS-Preprint: 65/2017

Jost, J. ; Keßler, E. ; Tolksdorf, J. ; Wu, R. and M.Zhu: Regularity of solutions of the nonlinear sigma model with gravitino
In: Communications in mathematical physics (2017), pp not yet known
MIS-Preprint: 68/2016   DOI: 10.1007/s00220-017-3001-z

Jost, J. ; Keßler, E. ; Tolksdorf, J. ; Wu, R. and M.Zhu: Symmetries and conservation laws of a nonlinear sigma model with gravitino
MIS-Preprint: 24/2017

Jost, J. ; Liu, L. and M.Zhu: Asymptotic analysis and qualitative behavior at the free boundary for Sacks-Uhlenbeck a-harmonic maps
MIS-Preprint: 71/2017

Jost, J. ; Liu, L. and M.Zhu: Energy identity for a class of approximate Dirac-harmonic maps from surfaces with boundary
MIS-Preprint: 11/2017

Jost, J. ; Liu, L. and M.Zhu: Existence of solutions of a mixed elliptic-parabolic boundary value problem coupling a harmonic-like map with a nonlinear spinor
MIS-Preprint: 35/2017

Jost, J. ; Liu, L. and M.Zhu: Regularity of Dirac-harmonic maps with Lambda-curvature term in higher dimensions
MIS-Preprint: 25/2017

Jost, J. ; Wu, R. and M.Zhu: Coarse regularity of solutions to a nonlinear sigma-model with Lp gravitino
In: Calculus of variations and partial differential equations, 56 (2017) 6, art-no. 154
 MIS-Preprint: 6/2017   DOI: 10.1007/s00526-017-1241-6

Jost, J. ; Wu, R. and M.Zhu: Energy quantization for a nonlinear sigma model with critical gravitinos
MIS-Preprint: 13/2017

Jost, J. ; Wu, R. and M.Zhu: Partial regularity for a nonlinear sigma model with gravitino in higher dimensions
MIS-Preprint: 64/2017

Keßler, E.: The super conformal action functional on super Riemann surfaces
Dissertation, Universität Leipzig, 2017

Kell, M.: On interpolation and curvature via Wasserstein geodesics
In: Advances in calculus of variations, 10 (2017) 2, p. 125-167
 DOI: 10.1515/acv-2014-0040

Li, B. ; Ye, B.-L. ; Fei, Sh.-M. and X.Li-Jost: A note on the Bloch representation of absolutely maximally entangled states
In: Science in China : physics, mechanics and astronomy, 61 (2018) 4, art-no. 040321
 MIS-Preprint: 61/2017   DOI: 10.1007/s11433-017-9133-6

Li, M. ; Jia, L. ; Wang, J. ; Shen, Sh.-Q. and Sh.-M.Fei: Measure and detection of genuine multipartite entanglement for tripartite systems
In: Physical review / A, 96 (2017) 5, art-no. 052314
 MIS-Preprint: 8/2018   DOI: 10.1103/PhysRevA.96.052314

Li, M. ; Qin, H. ; Wang, J. ; Fei, Sh.-M. and Ch.-P. Sun: Maximal violation of Bell inequalities under local filtering
In: Scientific Reports, 7 (2017), art-no. 46505
 MIS-Preprint: 56/2017   DOI: 10.1038/srep46505

Li, M. ; Shen, Sh.-Q. ; Jing, N.-H. ; Fei, Sh.-M. and X.Li-Jost: Tight upper bound for the maximal quantum value of the Svetlichny operators
In: Physical review / A, 96 (2017) 4, art-no. 042323
 MIS-Preprint: 62/2017   DOI: 10.1103/PhysRevA.96.042323

Li, M. ; Wang, J. ; Shen, Sh.-Q. ; Chen, Zh.-H. and Sh.-M.Fei: Detection and measure of genuine tripartite entanglement with partial transposition and realignment of density matrices
In: Scientific Reports, 7 (2017), art-no. 17274
 MIS-Preprint: 10/2018   DOI: 10.1038/s41598-017-17585-7

Li, Y. ; Liu, L. and Y. Wang: Blowup behavior of harmonic maps with finite index
In: Calculus of variations and partial differential equations, 56 (2017) 5, art-no. 146
 DOI: 10.1007/s00526-017-1211-z

Lindgren, Kr. and E.Olbrich: The approach towards equilibrium in a reversible ising dynamics model : an information-theoretic analysis based on an exact solution
In: Journal of statistical physics, 168 (2017) 4, p. 919-935
 DOI: 10.1007/s10955-017-1833-8

Liu, B. ; Wang, J. ; Li, M. ; Shen, Sh.-Q. and D. Chen: Construction of Bell inequalities based on the CHSH structure
In: Quantum information processing, 16 (2017) 4, art-no. 105
 DOI: 10.1007/s11128-017-1562-6

Luo, Y. and Sh. Maeta: Biharmonic hypersurfaces in a sphere
In: Proceedings of the American Mathematical Society, 145 (2017) 7, p. 3109-3116
 DOI: 10.1090/proc/13320

Luu, H. D. ; Garrido-Atienza, M. J. ; Neuenkirch, A. and Bj. Schmalfuß: Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2,1)
In: Journal of differential equations, 264 (2018) 2, p. 1119-1145
 DOI: 10.1016/j.jde.2017.09.033

Luu, H. D. and St. Siegmund: A concept of local metric entropy for finite-time nonautonomous dynamical systems
In: Journal of difference equations and applications, 24 (2018) 2, p. 165-179
 DOI: 10.1080/10236198.2016.1267154

Luu, H. D. ; Tran, T. D. and J.Jost: Ergodicity of scalar stochastic differential equations with Hölder continuous coeffcients
In: Stochastic processes and their applications (2017), pp not yet known
MIS-Preprint: 58/2016   DOI: 10.1016/j.spa.2017.10.014

Ma, T. ; Zhao, M.-J. ; Zhang, H.-J. ; Fei, Sh.-M. and G.-L. Long: Accessible coherence and coherence distribution
In: Physical review / A, 95 (2017) 4, art-no. 042328
 MIS-Preprint: 58/2017   DOI: 10.1103/PhysRevA.95.042328

Matveev, R. and J. W.Portegies: Tropical limits of probability spaces, part I : the intrinsic Kolmogorov-Sinai distance and the asymptotic equipartition property
MIS-Preprint: 26/2017

Montúfar, G. and J.Rauh: Geometry of policy improvement
In: Geometric science of information : Third International Conference, GSI 2017, Paris, France, November 7-9, 2017, proceedings / F. Nielsen ... (eds.)
Cham : Springer, 2017. - P. 282 - 290
(Lecture notes in computer science ; 10589) 
 DOI: 10.1007/978-3-319-68445-1_33

Montúfar, G. and J.Rauh: Hierarchical models as marginals of hierarchical models
In: International journal of approximate reasoning, 88 (2017), p. 531-546
 MIS-Preprint: 27/2016   DOI: 10.1016/j.ijar.2016.09.003

Oikonomou, V. K. and J.Jost: Periodic strategies : a new solution concept and an algorithm for non-trivial strategic form games
In: Advances in complex systems, 20 (2017) 5, art-no. 1750009
 DOI: 10.1142/S0219525917500096

Olbrich, E. ; Rusterholz, Th. ; LeBourgeois, M. K. and P.Achermann: Developmental changes in sleep oscillations during early childhood
In: Neural plasticity, 2017 (2017), art-no. 6160959
 DOI: 10.1155/2017/6160959

Pflaum, M. J. ; Posthuma, H. B. and X. Tang: The Grauert-Grothendieck complex on differentiable spaces and a sheaf complex of Brylinski
In: Methods and applications of analysis, 24 (2017) 2, p. 321-332
 MIS-Preprint: 33/2016   DOI: 10.4310/MAA.2017.v24.n2.a8

Qiu, H.: The heat flow of V-harmonic maps from complete manifolds into regular balls
In: Proceedings of the American Mathematical Society, 145 (2017) 5, p. 2271-2280
 DOI: 10.1090/proc/13332

Rauh, J.: Secret sharing and shared information
In: Entropy, 19 (2017) 11, art-no. 601
 MIS-Preprint: 72/2017   DOI: 10.3390/e19110601

Rauh, J.: The polytope of k-star densities
In: The electronic journal of combinatorics, 24 (2017) 1, art-no. P1.4
 

Rauh, J. ; Banerjee, Pr. K. ; Olbrich, E. ; Jost, J. and N.Bertschinger: On extractable shared information
In: Entropy, 19 (2017) 7, art-no. 328
 MIS-Preprint: 40/2017   DOI: 10.3390/e19070328

Rauh, J. ; Banerjee, Pr. K. ; Olbrich, E. ; Jost, J. ; Bertschinger, N. and D.Wolpert: Coarse-graining and the Blackwell order
In: Entropy, 19 (2017) 10, art-no. 527
 MIS-Preprint: 74/2017   DOI: 10.3390/e19100527

Samal, A. ; Sreejith, R. P. ; Gu, J. ; Liu, Sh. ; Saucan, E. and J.Jost: Comparative analysis of two discretizations of Ricci curvature for complex networks
MIS-Preprint: 83/2017

Saucan, E. ; Samal, A. ; Weber, M. and J.Jost: Discrete curvatures and network analysis
MIS-Preprint: 34/2017

Schmelz, M. ; Grüneisen, S. ; Kabalak, A. ; Jost, J. and M. Tomasello: Chimpanzees return favors at a personal cost
In: Proceedings of the National Academy of Sciences of the United States of America, 114 (2017) 28, p. 7462-7467
 DOI: 10.1073/pnas.1700351114

Shen, Shu-Qian ; Xu, Ti-Run ; Fei, Shao-Ming ; Li-Jost, Xianqing ; Li, Ming: Optimization of ultrafine entanglement witnesses
MIS-Preprint: 19/2018

Sosa, G.: On symmetric transformations in metric measure geometry
Dissertation, Universität Leipzig, 2017

Sosa, G.: The isometry group of an RCD*-space is Lie
In: Potential analysis (2017), pp not yet known
DOI: 10.1007/s11118-017-9656-4

Sparaciari, C. ; Oppenheim, J. and T.Fritz: A resource theory for work and heat
In: Physical review / A, 96 (2017) 5, art-no. 052112
 MIS-Preprint: 40/2016   DOI: 10.1103/PhysRevA.96.052112

Wang, J.: Generalizations of the action function in symplectic geometry
In: Annales Henri Poincaré, 18 (2017) 9, p. 2945-2993
 DOI: 10.1007/s00023-017-0596-8

Weber, M. ; Saucan, E. and J.Jost: Characterizing complex networks with Forman-Ricci curvature and associated geometric flows
In: Journal of complex networks, 5 (2017) 4, p. 527-550
 MIS-Preprint: 56/2016   DOI: 10.1093/comnet/cnw030

Weber, M. ; Stelzer, J. ; Saucan, E. ; Naitsat, A. ; Lohmann, G. and J.Jost: Curvature-based methods for brain network analysis
MIS-Preprint: 51/2017

Wu, R.: Analysis of a two-dimensional nonlinear sigma model with gravitino
Dissertation, Universität Leipzig, 2017

Xiao, Y.: A framework for uncertainty relations
Dissertation, Universität Leipzig, 2017

Xiao, Y. ; Jing, N.-H. and X.Li-Jost: Uncertainty under quantum measures and quantum memory
In: Quantum information processing, 16 (2017) 4, art-no. 104
 DOI: 10.1007/s11128-017-1554-6

Yamakou, M. E.: Weak-noise-induced phenomena in a slow-fast dynamical system
Dissertation, Universität Leipzig, 2018

Yamakou, M. E. and J.Jost: A simple parameter can switch between different weak-noise-induced phenomena in a simple neuron model
In: epl, 120 (2017) 1, art-no. 18002
 DOI: 10.1209/0295-5075/120/18002

Yamapi, R. ; Chamgoué, A. Ch. ; Filatrella, G. and P. Woafo: Coherence and stochastic resonance in a birhythmic van der Pol system
In: The European physical journal / B, 90 (2017) 8, art-no. 153
 DOI: 10.1140/epjb/e2017-80118-4

Yamshchikov, I. P. ; Detkova, A. and A. Tikhonov: Government and corruption : Scylla and Charybdis
In: International journal of public administration : IJPA (2017), pp not yet known
DOI: 10.1080/01900692.2017.1299761

Yaptieu Djeungue, O. S.: Discrete Morse-Bott theory for CW complexes
MIS-Preprint: 8/2017

Yaptieu Djeungue, O. S.: Generalizations of discrete Morse theory
Dissertation, Universität Leipzig, 2018

Ye, B.-L. ; Li, B. ; Zhao, L.-J. ; Zhang, H.-J. and Sh.-M.Fei: One-way quantum deficit and quantum coherence in the anisotropic XY chain
In: Science in China : physics, mechanics and astronomy, 60 (2017) 3, art-no. 030311
 MIS-Preprint: 19/2017   DOI: 10.1007/s11433-016-0425-x

Zhang, H.-J. ; Chen, B. ; Li, M. ; Fei, Sh.-M. and G.-L. Long: Estimation on geometric measure of quantum coherence
In: Communications in theoretical physics, 67 (2017) 2, p. 166-170
 MIS-Preprint: 54/2017   DOI: 10.1088/0253-6102/67/2/166

Zhang, T.-G. ; Yang, H. ; Li-Jost, X. and Sh.-M.Fei: Uniform quantification of correlations for bipartite systems
In: Physical review / A, 95 (2017) 4, art-no. 042316
 MIS-Preprint: 21/2017   DOI: 10.1103/PhysRevA.95.042316

Zhao, L.-J. ; Guo, Y.-M. ; Li-Jost, X. and Sh.-M.Fei: Quantum nonlocality can be distributed via separable states
In: Science in China : physics, mechanics and astronomy (2017), pp not yet known
MIS-Preprint: 11/2018   DOI: 10.1007/s11433-017-9155-7

Zhao, L. ; Li, W. ; Yang, Ch. ; Han, J. ; Su, Zh. and Y. Zou: Multifractality and network analysis of phase transition
In: PLoS one, 12 (2017) 1, art-no. e0170467
 DOI: 10.1371/journal.pone.0170467

Zhao, M.-J. ; Ma, T. and Sh.-M.Fei: Coherence of assistance and regularized coherence of assistance
In: Physical review / A, 96 (2017) 6, art-no. 062332
 MIS-Preprint: 14/2018   DOI: 10.1103/PhysRevA.96.062332

Zhu, X.-N. and Sh.-M.Fei: General monogamy relations of quantum entanglement for multiqubit W-class states
In: Quantum information processing, 16 (2017) 2, art-no. 53
 MIS-Preprint: 16/2017   DOI: 10.1007/s11128-016-1497-3

Zhu, X.-N. ; Li, M. and Sh.-M.Fei: A lower bound of concurrence for multipartite quantum systems
In: Quantum information processing, 17 (2018) 2, art-no. 30
 DOI: 10.1007/s11128-017-1801-x

Zhu, X.-N. ; Li-Jost, X. and Sh.-M.Fei: Monogamy relations of concurrence for any dimensional quantum systems
In: Quantum information processing, 16 (2017) 11, art-no. 279
 MIS-Preprint: 22/2017   DOI: 10.1007/s11128-017-1728-2

Zhu, X.-N. ; Li-Jost, X. and Sh.-M.Fei: Quantum discord of rank-2 two-qubit states
MIS-Preprint: 57/2017

Zhu, Y.-ying ; Wang, Q. A. ; Li, W. and X. Cai: An analytic method for sensitivity analysis of complex systems
In: Physica / A, 469 (2017), p. 52-59
 DOI: 10.1016/j.physa.2016.11.059

Zhu, Y.-ying ; Wang, Q. A. ; Li, W. and X. Cai: Analytic uncertainty and sensitivity analysis of models with input correlations
In: Physica / A, 494 (2018), p. 140-162
 DOI: 10.1016/j.physa.2017.12.041

Zhu, Y.-ying ; Wang, Q. A. ; Li, W. and X. Cai: The formation of continuous opinion dynamics based on a gambling mechanism and its sensitivity analysis
In: Journal of statistical mechanics (2017), art-no. 093401
DOI: 10.1088/1742-5468/aa7df1

Zhu, Y.-ying ; Wang, Q. A. ; Li, W. and X. Cai: Uncertainty and sensitivity analysis to complex systems
In: International journal of modern physics / C, 28 (2017) 8, art-no. 1750109
 DOI: 10.1142/S0129183117501091

 

17.02.2018, 05:15